MAUDE Adverse Event Report: CALDERA MEDICAL INC. VERTESSA LITE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC: OTO

CALDERA MEDICAL INC. VERTESSA LITE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC: OTO
Catalog Number CAL-VLY2643
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no information provided from the physican about the patient or details of what happened during the surgery or if the patient was harm.A "complete pull through at the sacrum" with vertessa lite usually happens when the implant doesn't hold properly in the bone.This can be due to placement issues, a weak sacrum, or the implant not bonding well.It can also occur if an infection weakens the area.Without product lot numbers or product return, a further evaluation of the issue cannot be conducted.The complaint details provided do not indicate whether the event is related to the product, the surgical technique, surgeon experience and/or patient anatomy.
 
Event or Problem Description
Dr.(b)(6) mentioned that she "had a couple of failures of vertessa lite" which occurred by a "complete pull through at the sacrum." she mentioned that they happened "recently" however, did not clarify when they had occurred and when the patients had their first surgery.No product was returned and no additional information was communicated.

Brand Name
VERTESSA LITE
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC: OTO
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL INC.
4360 park terrace dr.
westlake village CA 91361
Manufacturer Contact
mahtab moberg
4360 park terrace dr.., suite 140
westlake village 91361
8188796555
MDR Report Key22560070
Report Number3003990090-2025-01596
Device Sequence Number13171089
Product Code OTO
UDI-Device Identifier00890594000469
UDI-Public00890594000469
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K150023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCAL-VLY2643
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale